Ask an Endocrinologist. Get Answers to Endocrinology Questions.
Hello this is Dr. Stan and I will assist you with your question today. I am board certified and I have 40 years of patient experience. I am happy to help you. Based on the TSH result you are now in the HYPERTHYROID range which could explain why you have dry skin, chills, sweats, etc. You may also de losing some weight despite a normal appetite. May I suggest you talk with you doctor about reducing your Synthroid to 100 mcg daily and rechecking your TSH level in 6-8 weeks.
I am available to answer any additional questions you may have. Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, please rate me with 5-Stars. Thank you
Without knowing if you have any autoimmune antibodies, I can't answer if you have Hashimoto's Thyroiditis or not. I would suspect the low TSH is from your medication.
Have you discussed the low TSH with your Endocrinologist?
Have you contacted your doctor to discuss changes in your treatment?